# SDR AALA20021874

- Difficulty date: December 19, 2002
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 004 - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEAT 31AB THROUGH 37AB INOPERATIVE.  RECONNECTED CONNECTOR TO BATTERY PACK.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
